Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 125, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Aug 19, 2009, 11:47 PM CDT for Barry County, McDonald County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2009, 11:47 PM CDT (04:47 UTC)
- Expired
- Aug 20, 2009, 12:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 8:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 200447
TORSGF
MOC009-119-200530-
/O.NEW.KSGF.TO.W.0125.090820T0447Z-090820T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CDT WED AUG 19 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1230 AM CDT.
* AT 1144 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT
FUNNEL CLOUDS ASSOCIATED WITH A SEVERE THUNDERSTORM OVER NORTHERN
MCDONALD COUNTY. THESE AREAS OF ROTATION INCLUDE EAST OF GOODMAN
NEAR THE NEWTON COUNTY LINE AND ALSO EAST OF ANDERSON. THIS STORM
WAS MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EAGLE ROCK...
EXETER...GOLDEN...JENKINS...MCDOWELL...PIONEER...POWELL...PURDY...
RIDGLEY...SELIGMAN...SHELL KNOB...WASHBURN...WAYNE...WHEATON AND
WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THIS EXTENDS THE TORNADO WARNING THAT WAS PREVIOUSLY IN EFFECT FOR
MCDONALD AND NEWTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3660 9426 3675 9407 3686 9407 3686 9363
3683 9363 3682 9359 3652 9359 3650 9360
3649 9394
TIME...MOT...LOC 0446Z 273DEG 40KT 3671 9411
$$
RUNNELS2 follow-up statements
000
WWUS53 KSGF 200506
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 AM CDT THU AUG 20 2009
MOC119-200513-
/O.CAN.KSGF.TO.W.0125.000000T0000Z-090820T0530Z/
MCDONALD MO-
1206 AM CDT THU AUG 20 2009
...THE TORNADO WARNING FOR NORTHEASTERN MCDONALD COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING AND PRODUCED SEVERAL FUNNEL
CLOUDS HAS MOVED EASTWARD INTO BARRY COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR
SOUTHEASTERN MISSOURI.
&&
LAT...LON 3657 9408 3675 9407 3685 9397 3686 9363
3683 9363 3682 9361 3681 9359 3652 9359
3650 9360 3649 9394
TIME...MOT...LOC 0503Z 263DEG 30KT 3673 9395
$$
MOC009-200530-
/O.CON.KSGF.TO.W.0125.000000T0000Z-090820T0530Z/
BARRY MO-
1206 AM CDT THU AUG 20 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR BARRY
COUNTY...
AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH TWO AREAS OF ROTATION INDICATING
POTENTIAL TORNADO DEVELOPMENT SOUTH OF PURDY AND ALSO NORTH OF
WASHBURN. THIS STORM WAS MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EAGLE ROCK...
EXETER...GOLDEN...JENKINS...MCDOWELL...PURDY...RIDGLEY...SELIGMAN...
SHELL KNOB...WASHBURN...WAYNE...WHEATON AND WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH AND GOLF BALL
SIZE HAIL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
LAT...LON 3657 9408 3675 9407 3685 9397 3686 9363
3683 9363 3682 9361 3681 9359 3652 9359
3650 9360 3649 9394
TIME...MOT...LOC 0503Z 263DEG 30KT 3673 9395
$$
RUNNELS000
WWUS53 KSGF 200524
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT THU AUG 20 2009
MOC009-200533-
/O.EXP.KSGF.TO.W.0125.000000T0000Z-090820T0530Z/
BARRY MO-
1224 AM CDT THU AUG 20 2009
...THE TORNADO WARNING FOR BARRY COUNTY WILL EXPIRE AT 1230 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE ROTATION
ASSOCIATED WITH THE STORM THAT PROMPTED THE TORNADO WARNING HAD
WEAKENED...HOWEVER IT MAY CONTINUE TO PRODUCE UP TO QUARTER SIZE
HAIL IS IT TRACKS INTO STONE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3657 9408 3675 9407 3685 9397 3686 9363
3683 9363 3682 9361 3681 9359 3652 9359
3650 9360 3649 9394
TIME...MOT...LOC 0523Z 263DEG 30KT 3675 9374
$$
RUNNELSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Aug 19, 8:55 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 19, 8:55 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT WED AUG 19 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
FORECAST BEING UPDATED FOR TORNADO WATCH.
WINDS HAVE RECOVERED A BIT FROM EARLIER CONVECTION AND ARE BACKED
TO THE SOUTHEAST. OVERALL...INSTABILITY IS NOT OVERLY
RAMBUNCTIOUS...BUT CERTAINLY SUPPORTIVE OF SUSTAINED THE LINE
SEGMENT OF STRONG TO SEVERE STORMS OVER SOUTHEAST KANSAS. WIND AND
HAIL REMAIN THE PRIMARY RISK...THOUGH A ISOLATED EMBEDDED TORNADO
CANNOT BE RULED OUT.
GAGAN
&&
.DISCUSSION...
THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ALONG WITH HEAVY
RAIN AND FLASH FLOODING ARE THE FORECAST HIGHLIGHTS THROUGH
THURSDAY MORNING. THEN A DRIER AND COOLER AIRMASS WILL SETTLE
INTO THE REGION THURSDAY AFTERNOON WITH COMFORTABLE CONDITIONS
LASTING THROUGH THE WEEKEND.
SHORT TERM (TONIGHT THROUGH FRIDAY)...
A COMPLEX CONVECTIVE SETUP IS IN PLACE ACROSS THE PLAINS AND THE
OZARKS. THUNDERSTORMS ARE CONTINUING TO DEVELOP ACROSS SOUTHEAST
KANSAS AND TRACK ACROSS THE MISSOURI OZARKS. THIS CONVECTION IS
DEVELOPING ON THE NOSE OF A STRONG UPPER LEVEL JET. EXPECTATIONS
ARE FOR CONVECTION TO CONTINUE THROUGH THIS EVENING AIDED BY
UPPER LEVEL DIFFLUENCE.
ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG A SURFACE FRONT IN
THE PLAINS AND MOVE INTO THE OZARKS LATE TONIGHT. THIS FRONT WILL
KICK SOUTHEAST WITH THE APPROACH OF AN UPPER LEVEL SHORTWAVE
DIGGING INTO THE BASE OF AN UPPER TROUGH OVER THE PLAINS.
AS THE FRONT APPROACHES SOUTHEAST KANSAS AND THE MISSOURI
OZARKS...COOLING ALOFT WILL STEEPEN MIDLEVEL LAPSE RATES WITH
0-6KM SHEAR INCREASING TO NEAR 50 KNOTS. WHILE ONGOING CONVECTION
COMPLICATES SEVERE WEATHER POTENTIAL...ISOLATED EMBEDDED STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT WITH A THREAT
FOR DAMAGING WINDS AND LARGE HAIL. OVERALL SEVERE THREAT
CONTINUES TO BE A MESOSCALE FORECAST CHALLENGE WITH THE FORECAST
FURTHER FINE TUNED AS CONVECTION DEVELOPS.
WILL GO WITH A FLASH FLOOD WATCH FROM 4 PM THIS AFTERNOON INTO
THURSDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF THE
MISSOURI OZARKS. HIGH RAINFALL RATES AND TRAINING OF
THUNDERSTORMS BRING THE CONCERN OF FLASH FLOODING. PRECIPITABLE
WATER VALUES REMAIN NEAR AN INCH AND HALF ACROSS THE REGION.
ONGOING CONVECTION WILL MOISTEN THE GROUND...AND STRONG UPPER
LEVEL DYNAMICS ALONG WITH STRONG SURFACE FRONT WILL DEVELOP
SUFFICIENT UPDRAFTS FOR THE DEVELOPMENT OF HEAVY
RAINFALL...ESPECIALLY LATE TONIGHT AS 850 MB LOW LEVEL JET
INCREASES TO NEAR 50 KNOTS AND INTERACTS WITH THE FRONT.
THE FRONT WILL MOVE THROUGH SOUTH CENTRAL MISSOURI BY EARLY
AFTERNOON THURSDAY WITH CHANCES FOR SHOWERS AND THUNDERSTORMS
ENDING. STRONG ISENTROPIC DOWNGLIDE ALONG THE 310K SURFACE WILL
BRING CLEARING LATE THURSDAY AFTERNOON INTO THURSDAY EVENING.
WILL NEED TO MONITOR FOG POTENTIAL FRIDAY MORNING WITH CLEAR
SKIES...LIGHT WINDS AND A MOIST GROUND.
ANGLE
LONG TERM (SATURDAY THROUGH WEDNESDAY)...
AN EXTENDED PERIOD OF QUITE WEATHER IS EXPECTED THIS WEEKEND INTO
EARLY NEXT WEEK. TEMPERATURES WILL START OFF BELOW NORMAL THIS
WEEKEND AS A LONGWAVE TROUGH TRANSLATES EASTWARD TOWARD THE EAST
COAST. TEMPERATURES WILL RETURN TO MORE SEASONABLE LEVELS NEXT WEEK
AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS ACROSS TH CENTRAL
U.S. IT APPEARS THE NEXT CHANCE OF RAIN WILL NOT RETURN UNTIL LATE
NEXT WEEK.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...BKN BAND OF SHRA/TSRA CONTINUES TO LIFT
NE AWAY FROM JLN/SGF/BBG...HOWEVER ADDITIONAL DEVELOPMENT IS
ALREADY UNDERWAY TO THE WEST ACROSS N OK AND PORTIONS OF SE KS.
COMPLEX FORECAST AS ANY VIS/CIG RESTRICTIONS OVER THE NEXT 12 TO
15 HOURS WILL BE TIED TO SHRA/TSRA. VFR IS EXPECTED MUCH OF THIS
EVENING...HOWEVER AS DOWNPOURS FROM SHRA/TSRA DEVELOP OVER THE
AREA OCCASIONAL MVFR WITH AN OUTSIDE SHOT OF IFR IS POSSIBLE. A
COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY WITH IMPROVING
CONDITIONS EXPECTED FROM NW TO SE STARTING DURING THE MID TO LATE
MORNING HOURS. VFR IS EXPECTED DURING THE AFTERNOON.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MOZ055>058-
066>071-077>083-088>094.
KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Aug 19, 8:48 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 848 PM CDT WED AUG 19 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 848 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO LIFT NORTHEAST OUT OF SOUTHWEST MISSOURI INTO CENTRAL MISSOURI THIS EVENING. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER NEBRASKA...KANSAS AND OKLAHOMA THIS EVENING. THIS FIRST OF THIS ACTIVITY WILL ENTER EXTREME SOUTHEAST KANSAS AFTER 900 PM AND FAR WESTERN MISSOURI AFTER 1000 PM. MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND QUARTER SIZED HAIL. IN ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT ALONG AND SOUTH OF A LINE FROM GIRARD KANSAS TO SPRINGFIELD AND HARTVILLE IN MISSOURI. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE ESPECIALLY WHERE THUNDERSTORMS TRACK OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE OCCURRING OVER SOUTHERN MISSOURI THURSDAY MORNING. WHILE STORMS ARE EXPECTED TO BE GRADUALLY WEAKENING BY THIS TIME...WIND GUSTS UP TO 50 MPH WILL STILL BE POSSIBLE IF THE STORMS CAN REMAIN ORGANIZED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AFTER 9 PM ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE REMAINDER OF THE OUTLOOK AREA AFTER MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Aug 19, 11:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND GST NEOSHO 36.87N 94.37W
08/19/2009 E70 MPH NEWTON MO AMATEUR RADIO
70 TO 80 MPH WINDS REPORTED AT NEOSHO AIRPORT
&&
SRUNNELSLocal storm report, Aug 19, 11:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TSTM WND GST NEOSHO 36.87N 94.37W
08/19/2009 E80 MPH NEWTON MO AMATEUR RADIO
70 TO 80 MPH WINDS AND QUARTER SIZED HAIL
&&
GCLAYCOMLocal storm report, Aug 19, 11:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL 2 SW NEOSHO 36.85N 94.39W
08/19/2009 E1.00 INCH NEWTON MO FIRE DEPT/RESCUE
INTERSECTION OF 60 AND NEW 71
&&
GCLAYCOMLocal storm report, Aug 19, 11:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND GST OZARK 37.02N 93.21W
08/19/2009 E50 MPH CHRISTIAN MO PUBLIC
&&
GCLAYCOMLocal storm report, Aug 19, 11:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1139 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM FUNNEL CLOUD GOODMAN 36.74N 94.40W
08/19/2009 MCDONALD MO STORM CHASER
50 MPH WIND ALSO REPORTED
&&
GCLAYCOMLocal storm report, Aug 19, 11:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM FLASH FLOOD JOPLIN 37.08N 94.51W
08/19/2009 JASPER MO LAW ENFORCEMENT
SHIFFENDECKER ROAD FLOODED WITH UP TO 10 INCHES OF WATER
OVER ROAD
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:21 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 54 min |
| Aug 19, 9:50 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton | 55 min |
| Aug 19, 10:13 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 32 min |
| Aug 19, 10:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| Aug 19, 10:23 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair, Vernon | 67 min |
| Aug 19, 10:28 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Aug 19, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Christian, Dade, Greene, Lawrence, Polk and 1 more | 73 min |
| Aug 19, 10:59 PM CDT | Tornado Warning | SGF | McDonald, Newton | 46 min |
| Aug 19, 11:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Christian, Dallas, Douglas, Greene, Laclede and 3 more | 68 min |
| Aug 19, 11:22 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence, Newton | 53 min |
| Aug 19, 11:37 PM CDT | Tornado Warning | SGF | Camden, Laclede | 14 min |
| Aug 19, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Shannon, Texas and 1 more | 72 min |
| Aug 20, 12:30 AM CDT | Flash Flood Warning | SGF | Barry, Stone | 6 hr |
| Aug 20, 12:31 AM CDT | Severe Thunderstorm Warning | SGF | Stone | 29 min |
| Aug 20, 12:37 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 23 min |
| Aug 20, 12:39 AM CDT | Flash Flood Warning | SGF | Lawrence | 6 hr |
| Aug 20, 1:00 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 60 min |
| Aug 20, 1:44 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Aug 20, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 27 min |
| Aug 20, 2:50 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 55 min |
| Aug 20, 3:57 AM CDT | Flash Flood Warning | SGF | Jasper | 2 hr |
| Aug 20, 6:02 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, Lawrence, McDonald, Newton and 1 more | 27 hr |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.